Propagation of singularities in the solutions to the Boltzmann equation near equilibrium

Renjun Duan Meng-Rong Li Tong Yang

Statistics Theory and Methods mathscidoc:1912.43958

Mathematical Models and Methods in Applied Sciences, 18, (7), 1093-1114, 2008.7
This paper is about the propagation of the singularities in the solutions to the Cauchy problem of the spatially inhomogeneous Boltzmann equation with angular cutoff assumption. It is motivated by the work of BoudinDesvillettes on the propagation of singularities in solutions near vacuum. It shows that for the solution near a global Maxwellian, singularities in the initial data propagate like the free transportation. Precisely, the solution is the sum of two parts in which one keeps the singularities of the initial data and the other one is regular with locally bounded derivatives of fractional order in some Sobolev space. In addition, the dependence of the regularity on the cross-section is also given.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:09:14 uploaded by Tong_Yang ] [ 208 downloads ] [ 0 comments ]
@inproceedings{renjun2008propagation,
  title={Propagation of singularities in the solutions to the Boltzmann equation near equilibrium},
  author={Renjun Duan, Meng-Rong Li, and Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210914634074522},
  booktitle={Mathematical Models and Methods in Applied Sciences},
  volume={18},
  number={7},
  pages={1093-1114},
  year={2008},
}
Renjun Duan, Meng-Rong Li, and Tong Yang. Propagation of singularities in the solutions to the Boltzmann equation near equilibrium. 2008. Vol. 18. In Mathematical Models and Methods in Applied Sciences. pp.1093-1114. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210914634074522.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved